Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
Can you please tell me what the withdrawal symptoms of weaning off of Effexor XR are, specifically ones that may relate to vision changes and ear pressure? I have been tapering very gradually with the help of a psychiatrist but had been on Effexor since it was brand new on the market (most of those years on either 225 or 150mg/daily but for a short time even 300 mg/daily.) Thank you for your help. I am most appreciative.
Mary

Loading...

Hi there, are you experiencing any vision or ear problems at all? I don't htink that there's anything like that associated with Effexor XR. Can you tell me if you're experiencing that?
Reply

Loading...

I experience horrible "whooshing" noises at times that are very disturbing, especially when they happen at night because it keeps me from falling asleep. Sometimes it is more of a "puff" like air trying to escape. Shaking my head or tapping my ears does not help. I feel fortunate that these have not happened in the last 6 mos or so, forvwhich I am grateful. As for visual, it is hard to pinpoint my visual disturbances to just the Effexor since I am also on Topamax (but in process of getting off it). I have had INCREDIBLE visual disturbances : seeing super-legged black spiders , globes of light circling the circumfernce of my globes, just to name two. I thought I was going crazy. Eventually the spiders stopped, just show up once in a while. And the white globes rarely appear. I am going to get off this drug, in process of weaning because after beibg on it for aboutv10 years my body is addicted to it and Ibcan not go cold turkey. I ran out of the med one time and I went trough hell. To top things off, it is possible that it is responsible for my seriuos loss, so I will not be sorry to let go.
Reply

Loading...